# SDR SWAA2020072701281

- Difficulty date: July 20, 2020
- Submitted: July 27, 2020
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT JUST FWD OF AFT CARGO DOOR IS INOPERATIVE. / RELAMPED EMERGENCY LIGHT JUST FWD OF AFT CARGO DOOR AS PER B737; AMM 33-51-04-960-801 . PERFORMED OPS CHECK ; AND FOUND NORMAL
